# SDR VNAA2025050800032

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: CN6242060205
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00194545 DISCREPANCY: LH UPPER TRANSCOWL HAS CHAFING UNDER LATCH PANEL. CORRECTIVE ACTION: UPON FURTHER EVALUATION, FOUND DAMAGE TO BE LOCATED ON L/H UPPER TRANSCOWL LATCH DOOR COAMING P/N CN624-2060-205. EVALUATED CHAFE DAMAGE ON THE L/H UPPER TRANSCOWL LATCH DOOR COAMING AND FOUND TO BE OUT OF LIMITS IAW CRJ 700 SRM 54-21-00-101-001-A01 DUE TO CHAFFING ALL THE WAY THROUGH COAMING. REPAIRED TRANSCOWL BY COMPLYING WITH REO 670-54-21-1692 REV -- DATED 2025-01-16
